# SDR UPS97824340

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1376 ABOVE STR 33R CARGO TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 51-1-21 AND 51-3-0.
